# SDR P5CA9700413

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Retaining Strip
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON O/B FWD BTM CORNER NUTPLATE RETAINING STRIP CRACKED AT NAC STA 180.  REPAIRED PER BOEING SRM 51-10-01.
